A case of pulmonary edema after the administration of naloxone for laparoscopic splenectomy is reported. Previous reports of naloxone-induced pulmonary edema are listed and reviewed. The clinical course is compared to other forms of non-cardiogenic pulmonary edema. Uncertainty remains about the underlying pathophysiological process and the true impact of naloxone on the development of pulmonary edema.





Polls results
1

On a scale of 1 to 10, rate how much this article will change your clinical practice?

NO change
BIG change
0% Article relates to my practice (0/0)
0% Article does not relate to my practice (0/0)
0% Undecided (0/0)
2

Will this article lead to more cost-effective healthcare?

0% Yes (0/0)
0% No (0/0)
0% Undecided (0/0)
3

Was this article biased? (commercial or personal)

0% Yes (0/0)
0% No (0/0)
0% Undecided (0/0)
4

What level of evidence do you think this article is?

0% Level 1 (0/0)
0% Level 2 (0/0)
0% Level 3 (0/0)
0% Level 4 (0/0)
0% Level 5 (0/0)